A Caltech Library Service

Borel equivalence relations and classifications of countable models

Hjorth, Greg and Kechris, Alexander S. (1996) Borel equivalence relations and classifications of countable models. Annals of Pure and Applied Logic, 82 (3). pp. 221-272. ISSN 0168-0072. doi:10.1016/S0168-0072(96)00006-1.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Using the theory of Borel equivalence relations we analyze the isomorphism relation on the countable models of a theory and develop a framework for measuring the complexity of possible complete invariants for isomorphism.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1996 Elsevier Science B.V. Received 25 July 1995. Communicated by T. Jech. Research partially supported by NSF Grant DMS-9317509. We would like to thank A. Hales and G. Melles for many useful discussions concerning the subject matter of this paper, which led, in particular, to our formulation of the cocycle property for actions and motivated the proof that it is equivalent (in the case of logic actions) to the existence of canonical models.
Funding AgencyGrant Number
Issue or Number:3
Record Number:CaltechAUTHORS:20130517-141337004
Persistent URL:
Official Citation:Greg Hjorth, Alexander S. Kechris, Borel equivalence relations and classifications of countable models, Annals of Pure and Applied Logic, Volume 82, Issue 3, 15 December 1996, Pages 221-272, ISSN 0168-0072, 10.1016/S0168-0072(96)00006-1. (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38567
Deposited By: Ruth Sustaita
Deposited On:22 May 2013 16:47
Last Modified:09 Nov 2021 23:38

Repository Staff Only: item control page